# SDR USAA2011110300006

- Difficulty date: October 26, 2011
- Submitted: November 3, 2011
- Operation: Air carrier
- Aircraft: N189UW
- Make and model: Airbus A321-211
- Aircraft serial: 1425
- Aircraft time: 37,534 hours, 13,441 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5311141420200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK - LEVEL 2 EXFOLIATION CORROSION ON FLOORBEAM FR20 TO FR20, 23R, -Y189.  REPLACED FLOORBEAM FR20 TO FR20, 23R, -Y189 IAW A321 SRM 51-72-11.
